Alert archive / Texas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 522, NWS Midland/Odessa, TX

September 9, 2007Scurry County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Sep 9, 2007, 6:49 PM CDT for Scurry County, Texas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 9, 2007, 6:49 PM CDT (23:49 UTC)
Expired
Sep 9, 2007, 7:30 PM CDT
In force
41 min
Issued by
NWS Midland/Odessa, TX
Area
Counties, with a storm outline in the text

County Scurry County, TX

The radar

The Lubbock radar (KLBB), 139 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 11.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2007-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 287 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2007-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
287 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
833 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMAF 092349
SVRMAF
TXC415-100030-
/O.NEW.KMAF.SV.W.0522.070909T2349Z-070910T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
649 PM CDT SUN SEP 9 2007

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN SCURRY COUNTY IN WEST TEXAS...

* UNTIL 730 PM CDT

* AT 644 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  IRA...OR 10 MILES SOUTH OF SNYDER. THIS STORM WAS NEARLY
  STATIONARY.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  IRA...
  DUNN

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

DURING A SEVERE THUNDERSTORM... THE BEST PROTECTION CAN BE FOUND IN
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.

LAT...LON 3274 10103 3275 10068 3253 10071 3254 10108
TIME...MOT...LOC 2349Z 170DEG 1KT 3257 10098

$$
1 follow-up statement
000 
WWUS54 KMAF 100017
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
715 PM CDT SUN SEP 9 2007

TXC415-100030-
/O.CON.KMAF.SV.W.0522.000000T0000Z-070910T0030Z/
SCURRY TX-
715 PM CDT SUN SEP 9 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHERN SCURRY COUNTY...

AT 710 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
4 MILES SOUTH OF SNYDER. THIS STORM WAS MOVING NORTH AT 10 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...
SNYDER...UNION...HERMLEIGH.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN
HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK
SAFE SHELTER NOW.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH... PREPARE
IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY
CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS.

LAT...LON 3274 10103 3275 10068 3253 10071 3254 10108
TIME...MOT...LOC 0015Z 170DEG 1KT 3265 10088

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 2:47 PM CDT, 4 hours 2 minutes earlier.

Area forecast discussion, Sep 9, 2:47 PM CDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
247 PM CDT SUN SEP 9 2007

.SHORT TERM...
A STATIONARY FRONTAL BOUNDARY NOTED ALONG A COLORADO CITY TO
MONAHANS TO NORTHERN DAVIS MOUNTAINS LINE IS NOTED ON THE LATEST
RADAR AND SATELLITE DATA. THIS FRONTAL BOUNDARY COMBINED WITH
DAYTIME HEATING AND PLENTY OF MOISTURE WILL LEAD TO A CONTINUATION
OF SHOWERS AND THUNDERSTORMS ACROSS SOUTHEASTERN NEW MEXICO AND A
GOOD PORTION OF WEST TEXAS. MOISTURE LEVELS APPEAR HIGHEST ACROSS
THE NORTHERN PERMIAN BASIN...WESTERN LOW ROLLING PLAINS AND
SOUTHEASTERN NEW MEXICO. WE WILL CONTINUE TO PLACE THE HIGHEST
CHANCE FOR RAINFALL ACROSS THE ABOVE MENTIONED AREAS WHERE MOISTURE
LEVELS ARE HIGHEST. GIVEN DECENT AGREEMENT IN MOS POPS...WE HAVE
RAISED OVERNIGHT PRECIPITATION CHANCES FOR ALONG AND NORTH OF A VAN
HORN TO SNYDER LINE. HEAVY RAINFALL WILL BE THE MAIN CONCERN ACROSS
THE NORTHERN AREAS GIVEN RELATIVELY WEAK 0-6KM WINDS. ISOLATED
STRONG TO MARGINALLY SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON
AND EVENING ACROSS THE MOUNTAINS OF SOUTHWEST TEXAS AND TRANS PECOS
REGION DECENT SURFACE BASED INSTABILITY.

.LONG TERM...
UPPER LEVEL RIDGE WILL CONTINUE OVER CENTRAL AND EAST TEXAS INTO
MONDAY WITH A RIDGE EXTENDING INTO THE EASTERN CWA.  UPPER LEVEL
DISTURBANCES WILL CONTINUE TO RIDE ALONG THE WESTERN FRINGE OF THE
RIDGE AFFECTING MAINLY THE WESTERN AND NORTHERN PARTS OF THE AREA.
AT THE SURFACE...A WEAK STATIONARY FRONT WILL STRETCH FROM SOUTHEAST
NEW MEXICO ACROSS THE UPPER TRANS PECOS REGION INTO THE PERMIAN
BASIN. THE UPPER HIGH IS EXPECTED TO WEAKEN MONDAY EVENING ALLOWING
AN UPPER LEVEL TROUGH ACROSS THE CENTRAL AND NORTHERN PLAINS TO
EXTEND INTO THE AREA.  THE UPPER LEVEL TROUGH WILL PUSH A STRONGER
COLD FRONT INTO THE CWA MONDAY NIGHT.

THUNDERSTORMS WILL TO DEVELOP OVER THE CWA MONDAY AS THE STATIONARY
FRONT AND THE UPPER LEVEL DISTURBANCES INTERACT WITH THE MOISTURE
OVER THE AREA. SO WILL CONTINUE TO CARRY POPS IN THE WIDELY
SCATTERED TO SCATTERED CATEGORY WITH THE HIGHER POPS OVER THE
NORTHERN CWA.

AN INCREASE IN THE THUNDERSTORM ACTIVITY CAN BE EXPECTED MONDAY
NIGHT INTO TUESDAY AS THE COLD FRONT MOVES INTO THE AREA.
INSTABILITY WILL BE MARGINAL...BUT A FEW THUNDERSTORMS MAY PRODUCE
GUSTY WINDS. THE MAIN CONCERN WITH THE THUNDERSTORMS WILL BE HEAVY
RAIN AND THE POSSIBILITY OF FLASH FLOODING...AND A FLASH FLOOD
WATCH MAY NEED TO BE CONSIDERED FOR MONDAY NIGHT AND TUESDAY
MORNING BUT WILL DEFER THAT TO LATER SHIFTS.

BY TUESDAY AFTERNOON...THE FOCUS FOR THUNDERSTORM ACTIVITY WILL
SHIFT TO THE SOUTHERN CWA AS THE FRONT CONTINUE TO MOVE SOUTH ACROSS
THE AREA. WILL CONTINUE TO CARRY LOW POPS OVER THE NORTHERN CWA FOR
ANY LINGERING SHOWERS AND THUNDERSTORMS.  A STRONG SURFACE HIGH
PRESSURE AREA WILL MOVE INTO THE CWA BEHIND THE FRONT.  THE DRIER
AIR ASSOCIATED WITH THIS HIGH WILL END CHANCES FOR PRECIPITATION BY
WEDNESDAY MORNING.

TEMPERATURES WILL BE COOLER BEHIND THE FRONT MONDAY AND TUESDAY.
TEMPERATURES IN THE 70S AND 80S CAN BE EXPECTED TUESDAY AS THE
SURFACE HIGH SETTLES INTO THE AREA.  A SLOW WARMING TREND WILL BEGIN
WEDNESDAY AS THE HIGH BEGINS TO MOVE EAST AND THE SKY CLEARS
ALLOWING MORE SUNSHINE OVER THE AREA.

NEXT FRIDAY AND SATURDAY...AN UPPER LEVEL STORM SYSTEM IS PROGGED
BY GFS TO MOVE ACROSS THE NORTHEASTERN CWA. WILL LEAVE ISOLATED
POPS IN THE FORECAST FOR MAINLY THE EASTERN SECTIONS FOR SATURDAY
DUE TO THIS SYSTEM. A COLD FRONT IS EXPECTED TO MOVE ACROSS THE
AREA SATURDAY WITH COOLER TEMPERATURES EXPECTED SATURDAY AND
SATURDAY NIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              68  86  63  79  /  30  50  60  20
CARLSBAD NM                67  89  65  80  /  50  40  60  20
DRYDEN TX                  72  92  71  87  /  10  20  50  30
FORT STOCKTON TX           70  90  67  82  /  30  30  50  30
GUADALUPE PASS TX          63  85  59  75  /  60  40  60  30
HOBBS NM                   65  88  64  82  /  50  40  60  20
MARFA TX                   58  84  61  76  /  40  30  50  40
MIDLAND INTL AIRPORT TX    69  88  65  80  /  30  40  60  20
ODESSA TX                  70  88  65  81  /  40  40  60  20
WINK TX                    73  92  70  85  /  50  40  60  20

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

06/54
Hazardous weather outlook, Sep 9, 1:46 PM CDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
146 PM CDT SUN SEP 9 2007

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-101900-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
146 PM CDT SUN SEP 9 2007 /1246 PM MDT SUN SEP 9 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDELY SCATTERED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS
EVENING AND TONIGHT OVER ALL OF WEST TEXAS AND SOUTHEASTERN NEW
MEXICO. THE GREATEST COVERAGE OF THUNDERSTORMS IS ANTICIPATED TO
BE FROM SOUTHEASTERN NEW MEXICO EAST ACROSS THE NORTHERN PERMIAN
BASIN OF WEST TEXAS. WHILE THESE STORMS ARE NOT EXPECTED TO BECOME
SEVERE...SMALL HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE
ALONG WITH FREQUENT LIGHTNING. THE GREATEST CONCERN WILL BE
HEAVY RAINFALL. RAINFALL RATES OF ONE TO TWO INCHES PER HOUR MAY
RESULT IN LOCALIZED FLOODING OF LOW LYING AREAS...ESPECIALLY
ACROSS SOUTHEASTERN NEW MEXICO AND THE NORTHERN PERMIAN BASIN OF
WEST TEXAS WHERE HEAVY RAINS FELL EARLY SUNDAY MORNING.

A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING ACROSS
THE DAVIS MOUNTAINS AND THE TRANS PECOS REGION OF WEST TEXAS. LARGE
HAIL AND OR DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREAT
WITH THESE STORMS. IN ADDITION LOCALLY HEAVY RAINFALL WILL OCCUR WITH
LOCALIZED FLOODING POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS ALONG WITH THE POTENTIAL FOR HEAVY RAINS
WILL REMAIN OVER ALL OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO
MONDAY AND TUESDAY. THE BEST CHANCES FOR THUNDERSTORMS MONDAY WILL
BE OVER SOUTHEASTERN NEW MEXICO AND THE PERMIAN BASIN OF WEST
TEXAS. LOCALIZED FLOODING WILL BE POSSIBLE OVER THESE AREAS...
WITH THE GREATEST THREAT EXPECTED ACROSS THOSE LOCATIONS THAT
RECEIVED HEAVY RAINS OVER THE PAST FEW DAYS.

.SPOTTER INFORMATION STATEMENT...

THE SEVERE THREAT SHOULD BE MINIMAL THIS EVENING AND TONIGHT...THUS
SPOTTER ACTIVATION IS NOT ANTICIPATED. PLEASE RELAY REPORTS OF
FLOODING TO THE NATIONAL WEATHER SERVICE.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Sep 9, 1:07 PM CDT, 5 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
107 PM CDT SUN SEP 9 2007

TXZ074-080-091900-
DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU-
107 PM CDT SUN SEP 9 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTH CENTRAL JEFF DAVIS
COUNTY.

A STRONG THUNDERSTORM WAS LOCATED ALONG STATE HIGHWAY 166...
12 MILES EAST OF VALENTINE...MOVING SOUTH AT 5 MPH.

THIS STORM WILL IMPACT FARM TO MARKET ROAD 505 EAST OF VALENTINE.

HAIL...STRONG WINDS AND VERY HEAVY RAINFALL ARE POSSIBLE WITH THIS
STORM.

PEOPLE IN SOUTH CENTRAL JEFF DAVIS COUNTY SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, Sep 9, 2:04 PM CDT, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
204 PM CDT SUN SEP 9 2007

TXZ080-092000-
MARFA PLATEAU-
204 PM CDT SUN SEP 9 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHWESTERN PRESIDIO AND
SOUTHWESTERN JEFF DAVIS COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED NEAR VALENTINE AT 204 PM CDT...MOVING
SOUTHWEST AT 10 MPH.

THIS STORM WILL IMPACT VALENTINE AND HIGHWAY 90 SOUTH OF VALENTINE
IN EXTREME SOUTHWESTERN JEFF DAVIS COUNTY AND HIGHWAY 90 IN EXTREME
NORTHWEST PRESIDIO COUNTY.

HAIL...STRONG WINDS AND LOCALLY VERY HEAVY RAINFALL ARE POSSIBLE
WITH THIS STORM.

PEOPLE IN NORTHWESTERN PRESIDIO AND SOUTHWESTERN JEFF DAVIS COUNTIES
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND
REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, Sep 9, 2:16 PM CDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
216 PM CDT SUN SEP 9 2007

TXZ080-092015-
MARFA PLATEAU-
216 PM CDT SUN SEP 9 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL PRESIDIO COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER CENTRAL PRESIDIO COUNTY
15 MILES SOUTH OF MARFA ALONG FARM TO MARKET ROAD 169 AT 215
PM CDT. THE STORM WAS NEARLY STATIONARY.

THIS STORM WILL ALSO IMPACT HIGHWAY 67...15 MILES SOUTHWEST
OF MARFA.

HAIL...STRONG WINDS...AND VERY HEAVY RAINFALL WILL BE POSSIBLE
WITH THIS STORM.

PEOPLE IN CENTRAL PRESIDIO COUNTY SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, Sep 9, 2:37 PM CDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
237 PM CDT SUN SEP 9 2007

TXZ258-092030-
GUADALUPE MOUNTAINS-
137 PM MDT SUN SEP 9 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHWESTERN CULBERSON COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST OF PINE SPRINGS
AT 137 PM MDT/237 PM CDT/. THIS STORM IS MOVING EAST AT 10 MPH.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.

WIND GUSTS TO 50 MPH... HAIL TO THE SIZE OF MARBLES... HEAVY RAIN...
AND DEADLY LIGHTNING ARE POSSIBLE.  MINOR FLOODING OF LOW LYING AND
FLOOD PRONE AREAS IS ALSO POSSIBLE.

THIS STORM WILL AFFECT THE GUADALUPE MOUNTAINS NATIONAL PARK.
PERSONS IN THE PARK SHOULD BE ON THE LOOKOUT FOR THUNDERSTORM
ACTIVITY AND BE PREPARED TO TAKE COVER IF THUNDERSTORMS APPROACH
YOUR AREA.
Special weather statement, Sep 9, 3:18 PM CDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
318 PM CDT SUN SEP 9 2007

TXZ079-080-092115-
PRESIDIO VALLEY-MARFA PLATEAU-
318 PM CDT SUN SEP 9 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR WESTERN PRESIDIO COUNTY.

A LARGE AREA OF STRONG THUNDERSTORMS WERE LOCATED ACROSS OPEN
COUNTRY OF NORTHWEST PRESIDIO COUNTY FROM NEAR RUIDOSA NORTHWARD
INCLUDING CANDELARIA. THE STORMS WERE MOVING TO THE SOUTHWEST
AT 10 MPH.

HAIL...STRONG WINDS...AND VERY HEAVY RAINFALL WILL BE POSSIBLE
WITH THESE STORMS.

PEOPLE IN WESTERN PRESIDIO COUNTY SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 2:22 PM CDTSevere Thunderstorm WarningMAFPresidio53 min

Nearby

Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.